# SDR GTIA2018041102573

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 13,383 hours, 6,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT APPROXIMATELY 5000 FT MSL, SMELLED FUMES, FA CALLED REPORTING THE SAME BY 2000 FT.  ODOR DISSIPATED, ODOR RESEMBLED SOUR MILK OR BURNING PLASTIC, PERFORMED INSPECTION OF CABIN FLT DECK, GALLEY,  LAVATORIES,  AND E & E BAYS,  RAN PACKS 1 & 2 PLUS VENILATION FANS,  NO ODORS REMAIN IAW TSM 05-50-00-810-831-A.  ACFT OK FOR SERVICE.
